# SDR CALA2023053101722

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 104,897 hours, 24,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498203204
- Condition: Damaged
- Location: Sta680-700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P4612658. STR24L BETWEEN STA680-700 DAMAGED CUT AND REMOVED STR24L FROM STA640-710 REF SRM53-00-03-2R-1 VERIFIED CUTOUT OF S24L STRINGER. PER AVO10784 REV A. C/W RR GMM PERFORMED HFEC PER AVO10784 REV A STEP 12. NO CRACKS INDICATION VERIFIED .040" INSURANCE CUT REF AVO10784 REV A STEP 12A. C/W REQUIREMENTS. NOTED. OK TO TRIM OUT BY .040 AS AN INSURANCE CUT. C/W RII GMM RII GMM REQUIREMENTS REQUIREMENTS CUT AND REMOVED STR24L FROM STA660 TO 710 IN REF TO AVO10784 REV NEED TO ACCOMPLISH HFEC OF STR24L TRIMMED END REF AVO10784 REV A PERFORMED .040" INSURANCE CUT REF AVO10784 REV A STEP 12A A STEP 11 STEP 12, OK TO PERFORM .040 INSURANCE CUT STEP 12A OF AVO1084 REV A VERIFY FWD STRINGER SPLICE MATERIAL AS BAC1498-203 PO#2012730 AND AFT STRINGER SPLICE AS BAC1498-204 PO#2717159 REF AVO10784 REV C PART C STEP 3 AND 4 OF FABRICATION VERIFIED SPLICE MATERIAL VERIFIED STRINGER REPLACEMENTS AS STATED ABOVE OK TO TREAT, PRIME AND INSTALL REPAIR SECTIONS FOR STRINGER 24L SECTIONS AND SPLICES. VERIFY STRINGER REPLACEMENTS FOR FWD -3 PART REPAIR TAG R23006 FABRICATED STRINGER 24L SECTIONS AND SPLICES IN REF TO SRM FABRICATED STRINGER 24L SECTIONS AND SPLICES IN REF TO SRM FABRICATED STRINGER 24L SECTIONS AND SPLICES IN REF TO SRM AND AFT -4 PART REPAIR TAG R23007 REF AVO10784 REV D PART C 53-00-03-2R-1, NEED OK TO TREAT, PRIME AND INSTALL REPAIR 53-00-03-2R-1, NEED OK TO TREAT, PRIME AND INSTALL REPAIR 53-00-03-2R-1, NEED OK TO TREAT, PRIME AND INSTALL REPAIR FABRICATION STEP 1 AND 2
